MAUDE Adverse Event Report: ARGON MEDICAL DEVICE BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM

ARGON MEDICAL DEVICE BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Model Number 360-2080-01
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot number was conducted, and no deviations or non-conformances relevant to the complaint were recorded.This lot number, as given, does not match the part number, as given.The procedure in the complaint, as given, indicates that a 360-2080-01 biopince fullcore biopsy instrument 18g x 20cm (part number) and/or a mcxs1810bp co-axial needle 18g x 10cm (lot number) was used in a bone biopsy procedure, and broke during the procedure.The biopince line is designed to be used in soft tissue.No response was given after three attempts to reach out and clarify the information provided.According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.
 
Event or Problem Description
Scheduled ct guided bone marrow aspirate and core under monitored anesthesia care was in progress.The right iliac bone was accessed with an introducer needle and a 1 cm distal tip of the outer cannula of the co-axial introducer needle broke off and was left retained deep within the right iliac bone.The risks of removing the foreign body outweighed the benefit of leaving it in and decision was made to leave the foreign body in place.Case proceeded to conclusion with no additional patient harm or event.Device was not saved for evaluation by biomedical but packaging information retained.What problem did the user have (check all that apply) : device malfunction that is, the device did not do what it was supposed to do.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICE
1445 flat creek road
athens TX 75751
Manufacturer Contact
gedaa hassan
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key12684127
Report Number0001625425-2021-01104
Device Sequence Number14961729
Product Code KNW
UDI-Device Identifier00886333004348
UDI-Public00886333004348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-2080-01
Device Catalogue Number360-2080-01
Device Lot Number11367482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown